MathSciNet Relay Station
MathSciNet bibliographic data
MR1471889 20F34 (20F32 57M07)
Grigorchuk, Rostislav; Nagnibeda, Tatiana Complete growth functions of hyperbolic groups. Invent. Math. 130 (1997), no. 1, 159–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement